anyone had this happen....(m)

Avatar for kas9066
iVillage Member
Registered: 03-26-2003
anyone had this happen....(m)
6
Wed, 03-26-2003 - 12:38pm
When i started my period last night, the dischange (which is typically red) is black. And i dont mean just the discharge itself, clots, everything. Has anyone experienced this?

Thanks

Katie

iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 12:55pm
Yes I have had something similar....I have had blood clots and dishcharge and the blood it's self be REALLY dark....Like almost black...But i'm not sure what causes it....But I have had the same sort of thing :)
Image hosted by Photobucket.com

    

                 &n

iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 1:15pm
Well, I've never had this problem before BUT I strongly suggest you at least call your Dr. about this especially if it continues. Doesn't sound right to me but I'm not a Dr. It might be nothing BUT check it out to be sure.
iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 5:24pm
Hi I have had that happen. I called my doc and she said it was just old blood from my last cycle. If its really worring you I would talk to your doc, but the "old blood" thing was my experience. Good Luck!

~Jen~
iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 9:05pm
I've never had that happen, but one girl is right. It is old blood. I read that somewhere when I was in nursing school.
Avatar for katmandoo2001
iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 11:34pm
Yes, I have. A lot of uterine tissue sloughing off in the beginning of your period can make it look very dark like that. I wouldn't worry too much unless it never starts flowing red or at least lighter-colored.
iVillage Member
Registered: 03-27-2003
Thu, 03-27-2003 - 2:47pm
I have the same problem about every 2-3 months. Mine is usually followed by a very heavy period. I talked to my doctor and for me it was nothing, but it is actually something you should talk to your doctor about. Usually, dark blood is old blood, it could be left from your last cycle or such. I would mention it to your doctor just to make sure that there isn't something else going on, but I wouldn't worry too much.